Announcement

Collapse
No announcement yet.

Does anyone ever have nausea?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • mom_in_ma
    replied
    The nausea can come from a number of places...meds, pain, depression and anxiety. I've been having nausea and lack of apppetite lately and it's been caused by depression. I'm getting help, which is good. But it's kind of scary to not feel like eating. On a good note, I had a few pounds to spare and now I'm skinny. Wish I could enjoy it.

    Leave a comment:


  • jmcraig
    replied
    I have nausea when I hold my urine too long and when the pain is really unbearable.

    Janet

    Leave a comment:


  • ICNDonna
    replied
    I have a problem with any pain medications and nausea.

    Donna

    Leave a comment:


  • BrittanysDance
    replied
    If you're feeling sick to your stomach - you can always take a little bit of Dramamine. It does help - when I am out of phenergren, I use Dramamine and it works very very well. I use the chewables because they are larger and can be cut in half and taken anytime, anywhere w/out water (and my son gets severely car sick, so I always carry them with me anyways). They are a bit harder to find than the regular Dramamine, but they are out there - and are orange flavored.

    Works great and 1/2 a tablet works for about 4 hours for me - doesnt make you as sleepy as phenergren either. I also asked my GP about using this instead of phenergren and he said it was okay to use, just not all the time on a daily basis, but was a wonderful idea, he'd never thought of doing that and now recommends it to patients himself.

    Hope this helps you ladies and you feel better soon.

    Brittany

    Leave a comment:


  • dg2901
    replied
    When I'm having a bad bladder day (like TODAY!!) I tend to feel nauseous. Not sure exactly how it relates to the IC flares, however it does.

    Better days ahead for everyone...
    Diana

    Leave a comment:


  • carly2
    replied
    When I am having alot of pressure w/pain, i get nauseous. I am nauseous right now, in fact.

    Leave a comment:


  • jamie_visiting
    replied
    The first day I took Elmiron (in the capsule and without food), I also felt quite a bit of nausea. Try taking it after a snack/food and dissolving the powder in water - it made a huge difference for me.

    Leave a comment:


  • Waves
    replied
    Had it too, sometimes do

    I had it when I started taking meds, and I will still sometimes have it (though for the most part it seems under control).

    For me, I think it was trying to take too many meds at one time without food.

    But lately I've wondered about whether it's related to the times when I cannot use bottled water.

    It's only a symptom I've every had when I've been very sick before (stomach flu) . . . so it's troublesome.

    Leave a comment:


  • IrritatedByIC
    replied
    Yes!!! I wake up in the morning nauseous a lot. And I know it's related to the IC, because those times it's the times I've slept through my alarm and I really need to pee! Used to think I was getting a UTI, but it comes back negative.

    Leave a comment:


  • mimimama
    replied
    I have been experiencing nausea also. It comes and goes and doesn't seem to be related to my diet. I'm assuming it is another symptom of my IC but I am new at this so I don't really know. Going to my GYN today. I will definitely ask him.

    Leave a comment:


  • vegacula
    replied
    I'm pretty good about eating with the peridium (i think that's how it's spelled) it's like a prescription AZO or Uristat. But the Elmiron says to take on an empty stomach, so I donno things are weird. I don't eat much these days, and if I do it's more like a small meal, as you said.

    Leave a comment:


  • aprilmae
    replied
    I have this problem at times. What I have found that helps is eating small meals throughout the day so that I don't eat too much and don't go too long before eating. Usually it is just crackers, nuts, something light that won't make me feel worse but also that will help me feel better. Depending on what medications you are on, making sure you eat is important so that you aren't nauseous due to side effects.

    Leave a comment:


  • vegacula
    started a topic Does anyone ever have nausea?

    Does anyone ever have nausea?

    One of my main problems is that everytime I eat something, I get nauseated, and the same thing goes if I get too hungry. Since I've changed my diet (after being diagnosed) it has gotten a little better, but has anyone else experienced this?
Working...
X